# SDR AALA20161026018

- Difficulty date: October 26, 2016
- Submitted: October 27, 2016
- Operation: Air carrier
- Aircraft: N830NN
- Make and model: Boeing 737823
- Aircraft serial: 31091
- Aircraft time: 21,420 hours, 8,349 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L, A

## Discrepancy

DURING APPROACH TO SAN THE TRAILING EDGE FLAPS STOPPED AT APPROXIMATELY 8 - 9 DEGREES. DIVERTED TO ONT. FLAPS SET AT 15 DEGREES VIA ALTERNATE EXTENSION.   EMERGENCY DECLARED. LANDING UNEVENTFUL.  MAINTENANCE ACCOMPLISHED BITE CHECK OF FSEU WITH FAULT 27-52261 RETURNED. ACCOMPLISHED FIM 27-51-00810 TO CLEAR FAULT. ACCOMPLISHED VISUAL INSPECTION AND OPERATIONAL CHECK OF FLAPS. SYSTEM CHECKS NORMAL.
